# SDR IXKA9600040

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP, WINDOW EXIT.  FOUND BATTERY PACK TILTED IN MODULE.  RESECURED AND CHARGED PER MM 33-30-22.  (M)
